# SDR SWAA2023041119801

- Difficulty date: March 22, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA500D STR 19L GUSSET CRACK<[01] REMOVED AND REPLACED GUSSET AT FWD CARGO COMP STA 500D STR 19L REF SRM 51-40-02-0G-0;[02] CORRECTION ON STEP 1: REMOVED AND REPLACED GUSSET AT FWD CARGO COMP STA 500D STR 19L REF SRM 51-40-02-0G-0 & DWG# 143A9481;[03] VERIFIED STEP 2
